| Model Number |
N/A |
| Medical Device Problem Codes |
Product Quality Problem (1506); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, the side arm cap leaked, and sprayed sterile saline up and away from the sterile site.The guide wire with the side arm was removed.The picc was then flushed with a luer lock and sterile saline.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of dislodgement of the rubber stopper is confirmed, but the root cause could not be determined.One t-lock extension set was returned for evaluation.An initial visual observation of the returned extension set revealed blood residues along the device.The rubber stopper was observed to be sideways inside the t-lock extension set.A microscopic observation revealed no unusual deformation surrounding the plastic of the t-lock assembly, and no unusual deformation was observed along the rubber stopper of the t-lock assembly.Potential causes of failure include over-pressurization of the t-lock assembly or misassembly during manufacture of the product; however, because the device had been used prior to the return of the product, the cause of failure could not be determined.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
Additional information received 19-sep.There was no patient harm.It was the last flush of the insert.The sterile saline sprayed back out towards the inserter.